# SDR 97UAL900426

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER FORWARD BLUE EMERGENCY EXIT LIGHT INOPERATIVE.  *S/D*  EXIT MARKER ON LOWER SIDEWALL DAMAGED.  EXIT MARKER FORWARD OF DOOR 2R REPLACED.  LIGHTING SYSTEM OPERATES NORMALLY.
